# SDR FDEA202009282344

- Difficulty date: September 28, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 40,754 hours, 6,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866012
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT STATION 1980.5 RIGHT BUTT LINE 33.2 FLOOR PANEL STRINGER FOUND CRACKED, AS MARKED.  LOWER BULK CARGO COMPARTMENT STATION 1980.5 RIGHT BUTT LINE 33.2 FLOOR PANEL CRACKED STRINGER REPAIRED, AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2 FROM STATION 1989-EXISTING SPLICE STATION 1958 RIGHT BUTT LINE 33.2.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
